advertisement
Question
Posted by: | 2019/06/04

I have quite a number of annoying side effects possibly from Eltroxin

sleepless, dizzyness, itchi skin, cramps, nausea, restlessness etc

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageEnviroHealth expert
- 2019/07/16

Hi, it does sound like these could be side effects, but there could be several other causes too. This question would be best answered by Cyberdoc. Also, please talk to your prescribing doctor about this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement